Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Dark under arms after itching, dark area between legs. How can I remove it?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
i have dark eara under arms and it really bother me as a look this dark area came from previous iching before but now no more but it keep a darker area how ever untill now it didn't go this since 5 years. and also i have darker area between the legs how can i remove it ?
Posted Sat, 29 Sep 2012 in Acne
Answered by Dr. Sudarshan 12 hours later
Hi Dear,

Thanks for the query.

Under arm and area between the thighs is usually dark and hyperpigmented.

It occurs due to the constant friction that occurs between the body parts.

Also I would like to know?

-Do you had any fungal infection in groin or under arm area?

-Have you undergone laser hair removal for underarms?

-Is it having velvety texture and skin tags present?

-What is your weight? Are you overweight?

Please answer the above question to help you better.

Also you can try-
Rexona Skin Light Underarm Whitening Deodorant Roll for underarms.

For the groin area you can try mixed creams containing steroid and antifungal.

Also hydroquinone and steroid containing creams can be used for skin lightening.


Also in your earlier query you asked about uneven skin tone over face .

It can be corrected by doing glycolic peels . Also IPL or fractional CO2 laser can do a facial rejuvenation.

Glycolic peels and microdermabrasion can improve and match your facial color.

Also you can apply glycolic acid containing creams over the face.

Hope this helps.

I will be available for follow up in future.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor